Open Journal of Discrete Mathematics

Vol.4 No.3(2014), Paper ID 47362, 5 pages

DOI:10.4236/ojdm.2014.43008

 

Closure for Spanning Trees with k-Ended Stems

 

Zheng Yan

 

Department of Computer and Information Sciences, Ibaraki University, Hitachi, Japan

 

Copyright © 2014 Zheng Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yan, Z. (2014) Closure for Spanning Trees with k-Ended Stems. Open Journal of Discrete Mathematics, 4, 55-59. doi: 10.4236/ojdm.2014.43008.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.